MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE; RISE SPACER, 10X26MM, 8-15MM

GLOBUS MEDICAL, INC. RISE; RISE SPACER, 10X26MM, 8-15MM
Model Number 193.122
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by globus medical japan, that a rise spacer backed out approximately 4 months post-operatively.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation as it was retained by the patient.The imaging provided appears to show a separation between the endplates of the vertebral bodies and the endplales of the rise spacer.It's possible that insufficient expansion of the spacer could lead to less purchase into the endplates.However, the exact cause of the reported issue could not be determined.The following sections have been updated for this supplemental report: b4, e1, h2, h6, h10.

Brand Name
RISE
Common Device Name
RISE SPACER, 10X26MM, 8-15MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18823404
Report Number3004142400-2020-00044
Device Sequence Number20628324
Product Code MAX
UDI-Device Identifier00889095213577
UDI-Public00889095213577
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number193.122
Device Lot NumberAXW045WE
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date03/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient RaceAsian